I also wanted to mention, that when I was taking high doses of hydrocodone, I seemed to function better, was more social, had no pain, wanted to have fun, I was feeling great!! but then slowly it quit working, then they cut me down, and now I have to deal with myself.. What a bunch of you know what, but I am willing to do it.
Hi Susan, You are in the right place. Congratulations on your desire to quit. I read your other post and you are going through all of the emotional and physical experiences we all went through during withdrawal. Tapering is the best way to get off on your own. Continue to cut the pills in half and take smaller doses and try to space the time inbetween doses to longer and longer times - that will help your detox. It will not be easy and you will find yourself staring at the clock waiting for your next dose, but more time helps. Get down to where you are only taking 1/2 pill once or twice per day, then decide on a quit date. I feel for you because you appear to have genuine pain, but there are other options for fibromyalgia - not sure about the scoliosis. The only way that you are going to find out is if you can clean out from the opiates and try some other options. Keep posting and try reading some of the info in the health pages on the top right of the page. Good luck and hang in there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.